Volume 12, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 3, 1085–1619
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Growth of Casson handles and transversality for ASD moduli spaces

Tsuyoshi Kato

Geometry & Topology 12 (2008) 1265–1311
Bibliography
1 Ž Bižaca, R E Gompf, Elliptic surfaces and some simple exotic $\mathbb{R}^4$s, J. Differential Geom. 43 (1996) 458 MR1412675
2 W Chen, S Kwasik, Symmetric homotopy K3 surfaces arXiv:0709.2448v1
3 S K Donaldson, P B Kronheimer, The geometry of four-manifolds, Oxford Mathematical Monographs, Oxford University Press (1990) MR1079726
4 A Floer, An instanton-invariant for 3–manifolds, Comm. Math. Phys. 118 (1988) 215 MR956166
5 M H Freedman, The topology of four-dimensional manifolds, J. Differential Geom. 17 (1982) 357 MR679066
6 R Friedman, J W Morgan, Complex versus differentiable classification of algebraic surfaces, Topology Appl. 32 (1989) 135 MR1007985
7 R Friedman, J W Morgan, Smooth four-manifolds and complex surfaces, Ergebnisse series 27, Springer (1994) MR1288304
8 D Gilbarg, N S Trudinger, Elliptic partial differential equations of second order, Grundlehren series 224, Springer (1983) MR737190
9 R E Gompf, T S Mrowka, Irreducible 4–manifolds need not be complex, Ann. of Math. $(2)$ 138 (1993) 61 MR1230927
10 T Kato, ASD moduli spaces over four-manifolds with tree-like ends, Geom. Topol. 8 (2004) 779 MR2087070
11 T Kato, Spectral analysis on tree like spaces from gauge theoretic view points, from: "Discrete geometric analysis", Contemp. Math. 347, Amer. Math. Soc. (2004) 113 MR2077033
12 P B Kronheimer, Instanton invariants and flat connections on the Kummer surface, Duke Math. J. 64 (1991) 229 MR1136374
13 T Matumoto, On diffeomorphisms of a $K3$ surface, from: "Algebraic and topological theories (Kinosaki, 1984)", Kinokuniya (1986) 616 MR1102278
14 C H Taubes, The Seiberg–Witten invariants and symplectic forms, Math. Res. Lett. 1 (1994) 809 MR1306023
15 C H Taubes, More constraints on symplectic forms from Seiberg–Witten invariants, Math. Res. Lett. 2 (1995) 9 MR1312973
16 K K Uhlenbeck, Connections with $L^p$ bounds on curvature, Comm. Math. Phys. 83 (1982) 31 MR648356
17 K K Uhlenbeck, Removable singularities in Yang–Mills fields, Comm. Math. Phys. 83 (1982) 11 MR648355
18 C T C Wall, On the orthogonal groups of unimodular quadratic forms II, J. Reine Angew. Math. 213 (1963/1964) 122 MR0155798